heavy feeling in chest?

Discussion in 'Duromine Questions and Answers' started by Spet, Oct 19, 2013.

  1. Spet

    Spet New Member
    Registered

    Joined:
    Oct 19, 2013
    Messages:
    2
    Likes Received:
    0
    Hi everyone :)

    Have been on Duromine for 5 days now. Yesterday I started with an aching back but put it down to more exercise, but today In have a 'heavy' feeling in my chest. has anyone else experienced this? will it go away? Am thinking I might make Sundays my miss a pill day. TIA
     
Loading...
  • About Us

    Duromineforum.com was created in 2009. Since then many people have found followers and new friends thanks to this forum. In addition, they all got a strong motivation and support. Starting from 2013, the forum achieves a new level - mini social network for people, who want to lose weight, blogs for losing weight people, weight loss before & after pictures, diet issues, etc.
  • Like us on Facebook